# SDR GLBA20030515

- Difficulty date: December 11, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 29,209 hours, 32,418 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31544
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 1 AND NR 2 TIRES BLEW OUT ON TAKEOFF ROLL.  R&R NR 1 & 2 TIRES REPLACED THE LT AFT INBOARD MAIN GEAR DOOR WITH NEW AND RIGGED CYCLED GEAR OPS CK GOOD
